# SDR FDEA202107281882

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA1321519
- Condition: Gouged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CABIN , SEAT TRACK CROWN AREA FOUND GOUGE MARK   STATION 755 , X = - 8.5 MAIN DECK CARGO COMPARTMENT - CABIN SEAT TRACK CROWN AREA GOUGE MARK AT   STATION 755 X = - 8.5 REMOVED AND FOUND EXCEEDED LIMIT PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. REPAIRED AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 FROM   EXISTING SPLICE STATION 745 TO EXISTING SPLICE STATION 785 X = - 8.5. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
